# SDR SWIA202162949

- Difficulty date: October 15, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN SIDE SEAT RAIL AT FS797.00 ON RIGHTHAND SIDE CORRORED    (C-CHECK RO 11-27-21)   MUTIPLE ELEMNTS OF DAMAGE FOUND TO BE IN CROSS SECTION ON ENTIRE LENGHT OF SIDE SEAT RAIL WHICH IS NOT ALLOWED SIDE SEAT RAIL FOUND TO BE OUT OF LIMITS. REPLACED R/H SIDE SEAT RAIL BETWEEN FS784.00 TO FS855.00 REF. CRJ-700 AMM 53-00-49-400-801-A03. SEE CONTINUATION CARD FOR DETAILS.
